# SDR AALA202412242957

- Difficulty date: December 23, 2024
- Submitted: December 25, 2024
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 67,869 hours, 28,157 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Burned
- Location: Zone 900
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY RIGHT OVEN WAS OVERHEATING AND GIVING OFF A STRONG BURNING SMELL. REMOVED AND REPLACED FORWARD GALLEY NUMBER 2 OVEN. PER AMM 25-32-03.
